Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 4, Pages 599–608 (Mi zvmmf4206)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical computation of nonequilibrium flow around a wing in the approximation of a thin shock layer

V. N. Golubkin, V. V. Negoda

Moscow

Full text: PDF file (1019 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:2, 176–182

Bibliographic databases:

UDC: 519.6:533.6.011
Received: 19.09.1983
Revised: 29.03.1984

Citation: V. N. Golubkin, V. V. Negoda, “Numerical computation of nonequilibrium flow around a wing in the approximation of a thin shock layer”, Zh. Vychisl. Mat. Mat. Fiz., 25:4 (1985), 599–608; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 176–182

Citation in format AMSBIB
\Bibitem{GolNeg85}
\by V.~N.~Golubkin, V.~V.~Negoda
\paper Numerical computation of nonequilibrium flow around a wing in the approximation of a thin shock layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 4
\pages 599--608
\mathnet{http://mi.mathnet.ru/zvmmf4206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=789969}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 2
\pages 176--182
\crossref{https://doi.org/10.1016/0041-5553(85)90124-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4206
  • http://mi.mathnet.ru/eng/zvmmf/v25/i4/p599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Golubkin, V. V. Negoda, “Optimization of the spatial shape of load-carrying bodies of small elongation at hypersonic velocities”, U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 70–79  mathnet  mathscinet  zmath  isi
    2. V. N. Golubkin, V. V. Negoda, “Optimizing hypersonic wings”, Comput. Math. Math. Phys., 34:3 (1994), 377–388  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:114
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021